# SDR A6WA201745414

- Difficulty date: October 29, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,782 hours, 33,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052145S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PERMANENT REPAIR PER ORDER CARD 263160 / 4DMI19173.  COMPLIED WITH PERMANENT REPAIR IAW SRM 51-42-06, SUPP 17-280 DATED 11/06/2017 AND REO 601R-53-11-3151 REV -- DATED 2017-11-13.
